# SDR SWAA2020092918466

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 48,539 hours, 28,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENSE FOR EXIT SIGN ON MAIN CABIN DOOR MISSING.  REINSTALL LENS COVER ON FWD EMERGENCY EXIT SIGN, PER MM 33-51-01.
